# SDR SIMA20140917010

- Difficulty date: September 17, 2014
- Submitted: September 30, 2014
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 23,983 hours, 20,036 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 14528364005
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OMEGA BEAM SUPPORT FLANGE IS CRACKED AT FRAME 47.  R & R IAW SRM 53-23-02.
